# SDR DALA2018020500687

- Difficulty date: February 4, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 37,207 hours, 25,306 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RADIUS OF FRAME TAB AT STA 715.0 FOUND CRACKED REF STEP 13 OF WC 5310-01436-04B 95771310. C/W CARD 5310-01436-02A.
